# SDR CA111206005

- Difficulty date: September 13, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2530 · Buffet/Galleys
- Part: Switch
- Condition: Shorted
- Location: Coffee Maker
- Part time: 845 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE F/A RECEIVED AN ELECTRICAL SHOCK FROM THE LT COFFEEMAKER.  THE COFFEEMAKER WAS REPLACED.  PN 400-1794-02, SN 11-01-47902.  ACFT TSN 845, CSN 574.
